# SDR QXEA2020012700050

- Difficulty date: January 24, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N450QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4457
- Aircraft time: 13,697 hours, 14,921 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Part number: 85720305005
- Part serial: 315876
- Condition: Torn
- Location: Lt Wing Deice
- Part time: 13,697 hours, 14,920 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING OUTBOARD DE-ICE BOOT TORE OPEN IN FLIGHT. DE-ICE PRESSURE CAUTION LIGHT ILLUMINATED. SMALL AIRCRAFT VIBRATION FELT. LANDING UNEVENTFUL. REMOVED FROM SERVICE. REPLACED LEADING EDGE 513CL IN REF WITH FUNCTIONAL TEST PASS. BOOTS INFLATE NO FURTHER DEFECT. RETURNED TO SERVICE.
